MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V.STATION ONCO; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V.STATION ONCO; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION ONCO
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 two spills involving paclitaxel chemotherapy drug preparations occurred inside the i.V.Station onco device.The device identified the spills and notified the user who subsequently cleaned the spills.The cause of the spills was due to misalignment between the injection needle and bag port; when the drug doser rotated down the non-centered needle bent and punctured the wall of the port resulting in spillage.The shelf at the bag injection point was radially adjusted to prevent misalignment and recurrence of this issue.There is no adverse patient effect related to this drug spill within the device.
 
Additional Manufacturer Narrative
As of (b)(6) 2020, the establishment registration and listing for this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.Therefore, this report is a correction to the manufacturer listed in sections d3 and g1.

Brand Name
OMNICELL I.V.STATION ONCO
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key10711245
Report Number3011278888-2020-00025
Device Sequence Number3482832
Product Code NEP
UDI-Device Identifier08056477790014
UDI-Public(01)08056477790014(11)161111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION ONCO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;